MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0308CSS10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).During review of the maude database report (b)(4) was found on a optima coil system.Balt usa is unable to obtain additional information and official complaint has not been sent to balt usa by its user.An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.The lot number was not provided therefore; a review of the lot history records could not be performed.
 
Event or Problem Description
Report sent to fda by user facility: "during aneurysm coiling coil detached without being released by provider.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key11334038
Report Number3014162263-2021-00004
Device Sequence Number11617059
Product Code HCG
UDI-Device Identifier00818053025891
UDI-Public00818053025891
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0308CSS10
Device Catalogue NumberN/A
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;